General oscillation criteria for second order two-term linear differential systems and, as a consequence, a more general class of Hamiltonian systems with symmetric coefficients are established using nonlinear functional on a suitable matrix space. This extends and unifies most known results dealing with oscillation criteria using the particular maximum eigenvalue functional.

Additional Metadata
Keywords Hamiltonian systems, Nonlinear functionals, Oscillation, Second order differential systems
Journal Communications on Pure and Applied Analysis
Citation
Mingarelli, A. (2004). Nonlinear functionals in oscillation theory of matrix differential systems. Communications on Pure and Applied Analysis, 3(1), 75–84.